Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Bottom lips getting dark on either sides, have heart tiredness with slurred speech, tension. What measures should be taken?

Hi, My bottom lip is becoming dark on either side just like blood clot.My weight is 93KG, Height is 5 10.5 , Age 40. I play Table Tennis and I am a sports person. These days I also feel little bit of tiredness at heart after play or before sleep. At that time I feel little bit tense and a little bit of slurred speech. Is it related to Heart? If yes, what should I take measures? Thanks, Sri
Asked On : Mon, 1 Oct 2012
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Infectious Diseases Specialist 's  Response
Hi Mr. Sri,
Welcome to HCM.
Pigmentation of lips can occur in chronic smokers. It can also occur due to vitamin B deficiency. You have to suspect heart disease if you have breathing problems, feel like fresh air suddenly, have chest pain which spreads to left arm and shoulder, can hear your own heartbeats etc. Slurred speech as much does not seem to have a corelation with heart disease but could be due to weakness of facial muscles. I suggest you get in touch with your family physician and get a complete lab workup done to rule out causes of your sudden tiredness. As you are 40 years old now, regular health check ups is recommended. Thanks.
Answered: Thu, 26 Sep 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor